seizures at the eye doctor optometrist office

  1. 0 Have a patient who received eye drops (gtt) at optometrist office proparacaine and ended up having a seizure, has anyone else experienced this condition?
  2. Enjoy this?

    Join thousands and get our weekly Nursing Insights newsletter with the hottest discussions, articles, and toons.


  3. Visit  10145nurse profile page

    About 10145nurse

    Joined Feb '12; Posts: 1.

    2 Comments so far...

  4. Visit  ckh23 profile page
    0
    I have never heard of this. I looked up the drug and it under precautions it does say "systemic toxicity may occur rarely; including CNS stimulation followed by depression". Is this the first time the patient has taken the drops? Or do they use it chronically? Do they have a history of seizure?
  5. Visit  Esme12 profile page
    1
    NO correlation. Either the person has a previous seizure disorder or they passed out which can sometimes appear like a seizure.
    Altra likes this.


Nursing Jobs in every specialty and state. Visit today and find your dream job.

Top